# SDR SWAA2022021818920

- Difficulty date: August 27, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 41,752 hours, 24,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR ;AFT CORNER THRESHOLD PLATE CRACKED. / AFT CARGO ;AFT CORNER THRESHOLD PLATE REPAIRED BY VENDOR PER R/O # 7530220-AUR. TO BE INSTALLED PER ROUTINE CARD # 753-140-00-02Y.
